×

zbMATH — the first resource for mathematics

An efficient numerical algorithm for the fractional Drinfeld-Sokolov-Wilson equation. (English) Zbl 1427.65324
Summary: The fundamental purpose of the present paper is to apply an effective numerical algorithm based on the mixture of homotopy analysis technique, Sumudu transform approach and homotopy polynomials to obtain the approximate solution of a nonlinear fractional Drinfeld-Sokolov-Wilson equation. The nonlinear Drinfeld-Sokolov-Wilson equation naturally occurs in dispersive water waves. The uniqueness and convergence analysis are shown for the suggested technique. The convergence of the solution is fixed and managed by auxiliary parameter \(\hslash \). The numerical results are shown graphically. Results obtained by the application of the technique disclose that the suggested scheme is very accurate, flexible, effective and simple to use.

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
44A10 Laplace transform
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press New York · Zbl 0918.34010
[2] Caputo, M., Elasticita e Dissipazione (1969), Zani-Chelli: Zani-Chelli Bologna
[3] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), Wiley: Wiley New York · Zbl 0789.26002
[4] Baleanu, D.; Guvenc, Z. B.; Machado, J. A.Tenreiro, New Trends in Nanotechnology and Fractional Calculus Applications (2010), Springer Dordrecht Heidelberg: Springer Dordrecht Heidelberg London New York · Zbl 1196.65021
[5] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Elsevier: Elsevier Amsterdam · Zbl 1092.45003
[6] Singh, J.; Kumar, D.; Nieto, J. J., A reliable algorithm for local fractional Tricomi equation arising in fractal transonic flow. A reliable algorithm for local fractional Tricomi equation arising in fractal transonic flow, Entropy, 18, 6 (2016)
[7] Kumar, D.; Singh, J.; Baleanu, D., A hybrid computational approach for Klein-Gordan equations on Cantos sets. A hybrid computational approach for Klein-Gordan equations on Cantos sets, Nonlinear Dyn., 87, 1, 511-517 (2017)
[8] Baskonus, H. M.; Mekkaoui, T.; Hammouch, Z.; Bulut, H., Active control of a chaotic fractional order economic system. Active control of a chaotic fractional order economic system, Entropy, 17, 8, 5771-5783 (2015)
[9] Bhrawy, A. H.; Zaky, M. A.; Baleanu, D., New numerical approximations for space-time fractional Burgers’ equations via a Legendre spectral-collocation method. New numerical approximations for space-time fractional Burgers’ equations via a Legendre spectral-collocation method, Rom. Rep. Phys., 67, 2, 340-349 (2015)
[10] Singh, J.; Kumar, D.; Hammouch, Z.; Atangana, A., A fractional epidemiological model for computer viruses pertaining to a new fractional derivative. A fractional epidemiological model for computer viruses pertaining to a new fractional derivative, Appl. Math. Comput., 316, 504-515 (2018) · Zbl 1426.68015
[11] Kumar, S.; Kumar, A.; Argyros, I. K., A new analysis for the Keller-Segel model of fractional order. A new analysis for the Keller-Segel model of fractional order, Numer. Algorithms (2016)
[12] Drinfeld, V. G.; Sokolov, V. V., Equations of Korteweg-de Vries type and simple Lie algebras. Equations of Korteweg-de Vries type and simple Lie algebras, Sov. Math. Dokl., 23, 457-462 (1981) · Zbl 0513.35073
[13] Drinfeld, V. G.; Sokolov, V. V., Equations of Korteweg-de Vries type and simple Lie algebras. Equations of Korteweg-de Vries type and simple Lie algebras, J. Sov. Math., 30, 2, 1975-2036 (1985) · Zbl 0578.58040
[14] Wilson, G., The affine Lie algebra C2(1) and an equation of Hirota and Satsuma. The affine Lie algebra C2(1) and an equation of Hirota and Satsuma, Phys. Lett. A, 89, 7, 332-334 (1982)
[15] Inc, M., On numerical doubly periodic wave solutions of the coupled Drinfeld- Sokolov-Wilson equation by the decomposition method. On numerical doubly periodic wave solutions of the coupled Drinfeld- Sokolov-Wilson equation by the decomposition method, Appl. Math. Comput., 172, 1, 421-430 (2006) · Zbl 1088.65090
[16] Zha, X. Q.; Zhi, H. Y., An improved F-expansion method and its application coupled Drinfeld-Sokolov–Wilson equation. An improved F-expansion method and its application coupled Drinfeld-Sokolov–Wilson equation, Commun. Theor. Phys, 50, 309-314 (2008) · Zbl 1392.35056
[17] Zhang, W. M., Solitary solutions and singular periodic solutions of the Drinfeld-Sokolov-Wilson Equation by variational approach. Solitary solutions and singular periodic solutions of the Drinfeld-Sokolov-Wilson Equation by variational approach, Appl. Math. Sci., 5, 38, 1887-1894 (2011) · Zbl 1242.65273
[18] Singh, P. K.; Vishal, K.; Som, T., Solution of fractional Drinfeld-Sokolov-Wilson equation using homotopy perturbation transform method. Solution of fractional Drinfeld-Sokolov-Wilson equation using homotopy perturbation transform method, Appl. Appl. Math., 10, 1, 460-472 (2015) · Zbl 1322.35004
[19] He, J. H., Homotopy perturbation technique. Homotopy perturbation technique, Comput. Methods Appl. Mech. Eng., 178, 257-262 (1999) · Zbl 0956.70017
[20] He, J. H., Variational iteration method-a kind of nonlinear analytical technique some examples. Variational iteration method-a kind of nonlinear analytical technique some examples, Int. J. Nonlinear Mech., 349, 699-708 (1999) · Zbl 1342.34005
[21] Adomian, G., Solving Frontier Problems of physics: The Decomposition Method (1994), Kluwer Academic Publisher: Kluwer Academic Publisher Boston · Zbl 0802.65122
[22] Liao, S. J., Beyond Perturbation: Introduction to Homotopy Analysis Method (2003), Chapman and Hall/CRC Press: Chapman and Hall/CRC Press Boca Raton
[23] Liao, S. J., On the homotopy analysis method for nonlinear problems. On the homotopy analysis method for nonlinear problems, Appl. Math. Comput., 147, 499-513 (2004) · Zbl 1086.35005
[24] Liao, S. J., An approximate solution technique not depending on small parameters: a special example. An approximate solution technique not depending on small parameters: a special example, Int. J. Non-Linear Mech., 30, 3, 371-380 (1995) · Zbl 0837.76073
[25] Kumar, D.; Singh, J.; Baleanu, D., Numerical computation of a fractional model of differential-difference equation. Numerical computation of a fractional model of differential-difference equation, J. Comput. Nonlinear Dyn., 11, 6, 06100 (2016)
[26] Rathore, S.; Kumar, D.; Singh, J.; Gupta, S., Homotopy analysis Sumudu transform method for nonlinear equations. Homotopy analysis Sumudu transform method for nonlinear equations, Int. J. Ind. Math., 4, 4, 13 (2012), Article ID IJIM-00204
[27] Kumar, D.; Sharma, R. P., Numerical approximation of Newell-Whitehead-Segel equation of fractional order. Numerical approximation of Newell-Whitehead-Segel equation of fractional order, Nonlinear Eng., 5, 2, 81-86 (2016)
[28] Watugala, G. K., Sumudu transform— a new integral transform to solve differential equations and control engineering problems. Sumudu transform— a new integral transform to solve differential equations and control engineering problems, Math. Eng. Ind., 6, 4, 319-329 (1998) · Zbl 0916.44002
[29] Asiru, M. A., Sumudu transform and the solution of integral equation of convolution type. Sumudu transform and the solution of integral equation of convolution type, Int. J. Math. Educ. Sci. Technol., 32, 906-910 (2001) · Zbl 1008.45003
[30] Belgacem, F. B.M.; Karaballi, A. A., Sumudu transform fundament properties investigations and applications. Sumudu transform fundament properties investigations and applications, Int. J. Appl. Math. Stoch. Anal., 1-23 (2006), Article ID 91083 · Zbl 1115.44001
[31] Belgacem, F. B.M.; Karaballi, A. A.; Kalla, S. L., Analytical investigations of the Sumudu transform and applications to integral production equations. Analytical investigations of the Sumudu transform and applications to integral production equations, Math. Probl.Eng., 3, 103-118 (2003) · Zbl 1068.44001
[32] Srivastava, H. M.; Golmankhaneh, A. K.; Baleanu, D.; Yang, X. J., Local fractional Sumudu transform with application to IVPs on Cantor sets. Local fractional Sumudu transform with application to IVPs on Cantor sets, Abstr. Appl. Anal., 2014, Article 620529 pp. (2014) · Zbl 07022740
[33] Chaurasia, V. B.L.; Singh, J., Application of Sumudu transform in Schrödinger equation occurring in quantum mechanics. Application of Sumudu transform in Schrödinger equation occurring in quantum mechanics, Appl. Math. Sci., 4, 57-60, 2843-2850 (2010) · Zbl 1218.33005
[34] Odibat, Z.; Bataineh, S. A., An adaptation of homotopy analysis method for reliable treatment of strongly nonlinear problems: construction of homotopy polynomials. An adaptation of homotopy analysis method for reliable treatment of strongly nonlinear problems: construction of homotopy polynomials, Math. Methods Appl. Sci. (2014) · Zbl 1318.34021
[35] Argyros, I. K., Convergence and Applications of Newton-type Iterations (2008), Springer-Verlag: Springer-Verlag New York · Zbl 1153.65057
[36] Magrenan, A. A., A new tool to study real dynamics: the convergence plane. A new tool to study real dynamics: the convergence plane, Appl. Math. Comput., 248, 215-224 (2014) · Zbl 1338.65277
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.